Actions

Mathematica Moravica
how to cite this article
share this article

Metrics

  • citations in SCIndeks: 0
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:4
  • full-text downloads in 30 days:4

Contents

article: 1 from 1  
2006, iss. 10, pp. 67-76
Fixed point theorems for hybrid mappings in metric spaces
aP.G. Department of Mathematics and Computer Science, St.Thomas College, Ruabandha,Bhilai, India
bDepartment of Mathematics and Statistics College of Science, Sultan Quaboos University, Muscat, Sultanate of Oman
cDepartment of Mathematics, M.P.C.C.E.T, Kailash Nagar, Bhilai Durg (Dist), Chhattisgarh State, India

emailrenygeorge02@yahoo.com, mohammad@squ.edu.om, abrahamvarghese77@yahoo.com
Keywords: Hybrid Mapping; contractive type mappings; compatible mappings; common fixed points; Multivalued mappings
Abstract
Some common fixed point theorems for non-self hybrid mappings have been proved by altering the distance between the points. Our results extends and generalizes many well known results.
References
Delbosco (1976-1977) Un'estenione di un teorema sul punto fisso di S. Reih. Sem. Mat. UniversPoliteon. Torino, 35, 233-238
Jungck, G., Rhoades, B.E. (1993) Some fixed point theorems for compatible maps. Internat. J. Math. Math. Sci, 16(3), 417-428
Jungck, G. (1976) Commuting maps and fixed points. Amer. Math. Monthly, 83, 261-263
Khan, M.S., Cho, Y.J., Park, W.T., Mumtaz, M. (1993) Coincidence and common fixed points of hybrid contractions. Math. Son, (Series A) 55, 369-385
Mukherjee, R.N. (1982) On fixed points of single and set-valued mappings. J Indian Acad. Math, 4, 101-103
Nadler, Jr.S.B. (1969) Multi-valued contraction mappings. Pacific Journal of Mathematics, 30, 475-488
Naimpally, S.N., Singh, S.L., Whitefield, J.H.M. (1986) Coincidence theorems for hybrid contractions. Math. Nachr, 127, 177-180
Rashwan, R.A., Ahmed, M.A. (1998) Fixed points of single and set-valued mappings. Kyungpook Math. J., 38, 29-37
Rhoades, B.E., Singh, S.L., Kulshreshtha, C. (1984) Coincidence theorem for some multivalued mappings. Internat. J. Math. Math. Sci, 7, 429-434
Sessa, S., Mukherjee, R.N., Som, T. (1986) A common fixed point theorem for weakly commuting mappings. Math. Japon, 31, 235-245
Singh, S., Ha, S.K., Cho, Y.J. (1989) Coincidence and fised points of nonlinear hybtid contractions. Internat. J. Math. Math. Sci, 2(2), 247-256
Skof, F. (1977) Theoremi di punto fisso per applicazioni negli spazi metrici. Atti. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur, 111(3-4, 323-329
 

About

article language: English
document type: unclassified
DOI: 10.5937/MatMor0610076R
published in SCIndeks: 02/06/2007